Please use this identifier to cite or link to this item:
Title: Comon's conjecture, rank decomposition, and symmetric rank decomposition of symmetric tensors
Authors: Zhang, X
Huang, ZH
Qi, L 
Keywords: Rank
Rank decomposition
Symmetric rank
Symmetric rank decomposition
Issue Date: 2016
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on matrix analysis and applications, 2016, v. 37, no. 4, p. 1719-1728 How to cite?
Journal: SIAM journal on matrix analysis and applications 
Abstract: Comon's Conjecture claims that for a symmetric tensor, its rank and its symmetric rank coincide. We show that this conjecture is true under an additional assumption that the rank of that tensor is not larger than its order. Moreover, if its rank is less than its order, then all rank decompositions are necessarily symmetric rank decompositions.
ISSN: 0895-4798
EISSN: 1095-7162
DOI: 10.1137/141001470
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Apr 16, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.